# SDR IPXA2017022814530

- Difficulty date: February 3, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7038501
- Condition: Cracked
- Location: Bs 1887-1921
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 44R CRACKED BS 1887 - 1902.  REPAIRED THE LONGERON IAW SRM 53-00-05, REPAIR 1, FIG. 201/202. (MAJOR)
